# SDR ASAA2022121441127

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 53,662 hours, 15,685 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL ZONE CONTROL CAB LIGHT ON RECALL RESETS, TEMP CONTROLLABLE. GROUNDED - YES. VERIFIED FAULT, ACCOMP PACK ZONE TEMP CONTROL BITE, #1 CONT NO FAULTS, #2 FAULTS FLT DECK TRIM VALVE. CLEARED FAULT, REACCOMPLISHED PACK ZONE TEMP CONT BITE BOTH CONT SHOW NO FAULTS. REF B737-800 AMM 21-61-00-700-806-002. ACCOMP TRIM VALVE TEST, TEST PASS REF AMM 21-51-10-740-001.
